BibTeX record: journals/ejc/BeuleKMS08

download as .bib file

@article{DBLP:journals/ejc/BeuleKMS08,
  author    = {Jan De Beule and
               Andreas Klein and
               Klaus Metsch and
               Leo Storme},
  title     = {Partial ovoids and partial spreads in symplectic and orthogonal polar
               spaces.},
  journal   = {Eur. J. Comb.},
  year      = {2008},
  volume    = {29},
  number    = {5},
  pages     = {1280--1297},
  url       = {http://dx.doi.org/10.1016/j.ejc.2007.06.004},
  doi       = {10.1016/j.ejc.2007.06.004},
  timestamp = {Tue, 02 Sep 2014 21:00:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/BeuleKMS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}